MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE CR FB INSRT SZ5 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE CR FB INSRT SZ5 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-507
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 05/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: do ts.Clinical notification received for revision due to instability.Date of implant: (b)(6) 2021.Date of revision: (b)(6) 2022.Left knee.Insert was removed.Depuy products: 150670004 9666994; 150400125 9675648; 151820032 9357705; 151620507 j9796p.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative:.
 
Event or Problem Description
Medical records and operative notes reviewed: on (b)(6) 2022, patient's left knee was revised to address postoperative ligamentous laxity with significant medial lateral instability (no posterior instability).Following exposure, identified serosanguinous effusion.Insert was revised to an attune size 5 10 mm thick cr bearing.She had no complications.It was noted that her index (primary) knee was (b)(6) 2021.

Brand Name
ATTUNE CR FB INSRT SZ5 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork IN
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14958085
Report Number1818910-2022-12667
Device Sequence Number14817673
Product Code JWH
UDI-Device Identifier10603295045663
UDI-Public10603295045663
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-20-507
Device Catalogue Number151620507
Device Lot NumberJ9796P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ5 7MM; ATTUNE CR FEM LT SZ 5 NAR CEM; ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL DOME PAT 32MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceWhite